Thunderstorm Wind, Bolivar
- When
- May 30, 11:30 AM CST
- Where
- Bolivar County, 0.58 mi ESE of Benoit
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 33.647, -91.011
A tree was blown down in Benoit.
A mesoscale convective system (MCS) began impacting the delta region of Mississippi around mid day on the 30th moving southeast across the region through the afternoon and into the evening hours. Widespread wind damage occurred with this activity, along with a few reports of large hail.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A mesoscale convective system (MCS) began impacting the delta region of Mississippi around mid day on the 30th moving southeast across the region through the afternoon and into the evening hours. Widespread wind damage occurred with this activity, along with a few reports of large hail. Flash flooding impacted a few areas as well. On the 31st, widespread showers and thunderstorms developed along and west of the Mississippi River moving east through the afternoon and into the evening hours. Once again, widespread wind damage occurred as this activity passed.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 30, 10:15 AM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1115 AM CDT WED MAY 30 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL RISK LATER ON THURSDAY... .UPDATE...LATEST SATELLITE IMAGERY SHOWS AN OUTFLOW BOUNDARY ASSOCIATED WITH AN MCV...WHICH CAME FROM SOME CONVECTION IN THE SOUTHERN PLAINS OVERNIGHT. IT WAS MOVING TOWARD THE MS RIVER OVER NORTHEAST LOUISIANA. ALSO A WEAK SURFACE BOUNDARY WAS NOTED ACROSS THE NORTHWEST DELTA REGION. THESE FEATURES WILL HELP TO PROVIDE A LOW LEVEL MECHANISM FOR SOME POSSIBLE SEVERE WEATHER ACROSS THE REGION FOR THIS AFTERNOON. HIGH RES MODELS FOCUS STORMS SPREADING ACROSS THE REGION FROM THE WEST NORTHWEST FOR THIS AFTERNOON. ALSO A SERIES OF WEAK DISTURBANCES WAS MOVING THROUGH THE SOUTHERN STREAM FROM THE SOUTHERN PLAINS. UPPER AIR ANALYSIS SHOWS AN AREA OF DIVERGENCE ALOFT MOVING TOWARD THE REGION FROM THE SOUTHERN PLAINS WITH SOME APPROACHING SUBTROPICAL JET ENERGY. AT THIS TIME AREA RADARS WERE SHOWS SOME ISOLATED TO SCATTERED ACTIVITY FROM ARK TO NORTHEAST TEXAS. THE LOW LEVEL LOOKED PRETTY CAPPED THIS MORNING IN UPPER AIR AND SATELLITE IMAGERY FOR MOST OF THE REGION. AREA SOUNDINGS WERE PRETTY DRY COMPARED TO YESTERDAY. LOW LEVEL FLOW WAS RATHER WEAK WITH MIDLEVEL FLOW AROUND 15 TO 20 KNOTS AND UPPER WEST NORTHWEST FLOW AT 30 TO 35 KNOTS. CAPES AT JAN WERE OVER 3000. DCAPES WERE OVER 1000. SO WITH THIS IN MIND HAVE DELAY THE START OF THE CONVECTION IN THE GRIDS BY LOWERING THE POPS FOR LATE THIS MORNING...BUT KEPT THE SAME DECENT POPS FOR THIS AFTERNOON. THE PRIME TIME FOR CONVECTION STILL LOOKS TO BE BETWEEN NOON AND 7 PM. MAIN RISK WILL CONTINUE TO HAIL AND DAMAGING WINDS. CURRENT HIGHS STILL LOOK TO BE ON TRACK./17/ ./PREVIOUS DISCUSSION...407 AM CDT WED MAY 30 2012 SHORT TERM...FORECAST FOCUS WILL BE ON CONVECTIVE POTENTIAL TODAY AND THEN AGAIN LATER THU-THU NGT AS THE MAIN SYSTEM AND STRONG COLD FRONT MOVE THROUGH THE REGION. MAIN PLAYERS TODAY WILL BE THE STALLING FRONT OVER THE N/NE CWA AND THE S/WV(MCV) THAT MOVES E/SE INTO THE AREA FROM THE SOUTHERN PLAINS COMPLEX. ALL THE LATEST MODEL DATA SHOW THE SLOW MOVING SFC FRONT JUST N/NE OF THE CWA MAKING SOME LOW PROGRESS EARLY TODAY AND STALLING OVER A PORTION OF THE AREA. WITH MORE OF A NE PUSH TO THE LOW LEVEL FLOW...THE STALLING FRONT WILL TAKE AN INTERESTING ORIENTATION WITH A MUCH MORE PRONOUNCED SE SAG OVER THE NE/E-CENTRAL PART OF THE CWA. WITH MORE OF THIS BOUNDARY INTO THE CWA...LOOK FOR BETTER LOW LEVEL CONVERGENCE ASSOCIATED WITH THIS FEATURE. THE OTHER MAJOR PLAYER IS THE REMNANT MCV THAT WILL MOVE THROUGH THE CWA FROM THE CURRENT SOUTHERN PLAINS STORM COMPLEX. LOOK FOR THE COMBINATION OF THESE FEATURES TO SUPPORT A MORE FAVORABLE SETUP OVER THE CWA FOR STORMS TODAY. THE GLOBAL MODELS INDICATE THESE SUCH FEATURES BUT OFFER DIFFERING SOLUTIONS IN HOW PRECIP DEVELOPS. WHAT GUID IS MOST CONSISTENT AND REPRESENTS THE MASS FIELDS IN ITS QPF OUTPUT IS THE HI-RES MODELS. ALL FOUR (SPC WRF/NSSL WRF/NMM/ARW NCEP WRF'S) ARE IN SOLID AGREEMENT ON CONVECTIVE POTENTIAL TODAY AND DEVELOP QUITE A BIT OF STORMS OVER THE CWA. THIS MULTI CONSENSUS OUTPUT MAKES SENSE AND WILL BE THE PRIMARY BASIS FOR THE NEXT 12-24 HRS OF THE FORECAST. ALL MODELS CONTINUE TO SHOW COOLING ALOFT AND LINGERING LOW LEVEL WARMTH TODAY. THIS WILL RESULT IN VERY STEEP LAPSE RATES WITH 29-30 VERTICAL TOTALS. THIS THERMO SETUP WILL YIELD AN UNSTABLE ENVIRONMENT AS TEMPS RISE TO THE LOWER 90S AND COMBINE WITH MID/UPPER 60S SFC DEWPTS. LOOK FOR A RANGE OF 2000-3000 J/KG OF ML/SBCAPE WITH LI'S (-9 TO -12) SUPPORTING ROBUST UPDRAFTS AS MID LEVEL FORCING INCREASES FOR AFTERNOON. LOW LEVEL FLOW BELOW 700MB WILL BE WEAK BUT STRONGER MID/UPPER FLOW WILL EXIST IN RESPONSE TO THE S/WV. MID LEVEL FLOW OF 20-25KTS WILL BE POSSIBLE AND HIGHER VALUES ARE NOT OUT OF THE QUESTION DEPENDING ON INFLUENCES OF THE MCV. LIMITATIONS ARE ANY ENHANCED CAPPING AND LINGERING DRY AIR WHICH WAS AROUND YESTERDAY AND SUPPRESSED EVEN CLOUD DEVELOPMENT. OVERALL...LOOK FOR A FAIRLY EVEN MIX OF SVR HAIL AND DAMAGING WIND GUSTS BASED OFF THE MULTI-CELL APPEARANCE OF THE HI-RES CONVECTIVE STORM MODE. DMG WIND COULD DOMINATE IF STRONGER FLOW DEVELOPS ALOFT AND A WELL DEVELOPED COLD POOL GETS GOING. AS FOR HAIL...QUARTER TO GOLFBALL SIZE FITS THE THERMO SETUP WITH A FEW LARGER STONES POSSIBLE IF THINGS SETUP JUST RIGHT. AS FOR TIMING...THINGS COULD GET GOING AS EARLY AS 11AM BUT THE MAIN TIMEFRAME LOOKS TO BE BETWEEN NOON AND 7PM. AS FOR FORECAST SPECIFICS...GUID POPS WERE WAY TOO LOW AND VALUES WERE SIGNIFICANTLY INCREASED. POPS WILL BE IN THE 40-60% RANGE WHICH I FEEL IS A MUCH BETTER REPRESENTATION OF WHAT'S EXPECTED. GUID HIGH TEMPS WERE DECENT AND FIT THE TREND OF A QUICK WARMUP WITH THE UPPER END JUST A TAD LESS THAN PREV DAYS. AS FOR TONIGHT...HAVE LOWERED POPS ACROSS THE N HALF DUE TO EXPECTED EARLY START TO THE STORMS TODAY. WHILE SOME LOW END CHANCES WILL EXIST TONIGHT...MOST OF THIS PERIOD WILL BE IN THE LULL BEFORE ACTIVITY INCREASES FOR THU AFTERNOON. FOR THU-THU NGT...MODELS CONTINUE TO BE IN DECENT AGREEMENT ON THE POTENT UPPER TROUGH AND STRONG LATE SEASON COLD FRONT TO MOVE THROUGH THE CWA. STORM EVOLUTION IS NOT AS CLEAR DUE TO THE COMPLEX EVOLUTION OF THE NEAR TERM STORM SYSTEMS. HOWEVER...CONDITIONS WILL EXIST FOR MORE STORMS DUE TO INCREASING MOISTURE AND STRONG LIFT. INCREASING WIND FIELDS WILL ALSO ADD TO THE SITUATION AND AS EVERYTHING COMBINES...MORE SEVERE STORMS WILL BE POSSIBLE. AT THIS POINT...LATE THU AFTERNOON AND EVENING SEEM TO BE THE MAIN TIME FOR THE MOST ROBUST STORMS AND GREATEST COVERAGE OF STORMS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY RISK. HOWEVER...WIND SHEAR WILL INCREASE THU NGT AND THERE COULD BE A PERIOD WHERE A TORNADO OR TWO MAY BE POSSIBLE. JUST SOMETHING TO KEEP AN EYE ON. /CME/ .LONG TERM... (FRIDAY THROUGH WEDNESDAY) THE LONG TERM PORTION OF THE FORECAST WILL FEATURE A BRIEF BREAK FROM ABOVE NORMAL TEMPS FRIDAY INTO SATURDAY...FOLLOWED BY MODERATING CONDITIONS FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. LATEST GUIDANCE HAS SPED UP THE TIMING OF THE COLD FRONT...WITH THE BOUNDARY PUSHING EAST OF THE CWA BY DAYBREAK FRIDAY AND LINGERING SHOWER ACTIVITY MOVING OUT OF THE AREA BEFORE NOON. THE ASSOCIATED UPPER TROUGH WILL SHIFT EASTWARD AND SET UP SHOP OVER THE ATLANTIC SEABOARD OVER THE WEEKEND AND INTO NEXT WEEK...WITH UPPER RIDGING BUILDING OVER THE GREAT PLAINS. THIS WILL PLACE THE AREA IN NORTHWEST FLOW ALOFT. UNFORTUNATELY...OR FORTUNATELY DEPENDING UPON ONES PERSPECTIVE...THE SURFACE HIGH PRESSURE AXIS WILL HAVE ALREADY SHIFTED EAST THE REGION BY LATE SATURDAY. THUS THE RESPITE FROM SUMMERLIKE TEMPERATURES WILL BE RATHER BRIEF AS RETURN FLOW COMMENCES LATE SATURDAY/SUNDAY. THE HIGH CENTER WILL REMAIN SITUATED OVER THE EASTERN GULF THROUGH NEXT WEEK...WITH PWATS RETURNING TO AROUND 1.5 INCHES AS EARLY AS SUNDAY. AS UPPER DISTURBANCES TRAVERSE THE REGION IN NORTHWESTERLY FLOW...ISOLATED CONVECTION WILL BE POSSIBLE ALONG THE PERIPHERY OF THE SURFACE RIDGE. 00Z GUIDANCE INDICATES ISOLATED RAIN CHANCES WILL INITIALLY BE CONFINED TO NORTHERN SECTIONS OF THE CWA...WITH BETTER CHANCES ACROSS THE REMAINDER OF THE AREA BY WEDNESDAY. MEANWHILE DAYTIME HIGH TEMPS IN THE LOW TO MID 90S WILL MAKE A RETURN. WITH RESPECT TO FORECAST DETAILS...TEMPERED MEX POPS AND TENDED TOWARD ECMWF FOR LATE THIS WEEKEND AND EARLY NEXT WEEK. GIVEN THE INFLUENCE OF NWLY FLOW ALOFT...MORE THAN ONE ROUND OF PRECIPITATION WILL BE POSSIBLE IN THIS TIME PERIOD...BUT NOT PARTICULARLY CONFIDENT IN GOING AS HIGH AS THE GFS IS FOR EACH PERIOD AS IT IS DIFFICULT TO PIN DOWN A FAVORED TIME FRAME THIS FAR OUT. OTHERWISE...NO SIGNIFICANT ADJUSTMENTS WERE MADE TO MEX TEMPS DURING THE PERIOD. /DL/ && AVIATION...VFR CONDITIONS HAVE RESUMED ACROSS THE AREA WITH SKC ONGOING ACROSS TAF SITES. CONVECTION EXPECTED TO DEVELOP THIS AFTN AND PUSH GENERALLY E/SE ACROSS THE AREA. TIMING LOOKS TO BE AS EARLY AS 17Z. STORMS COULD BRING GUSTY WINDS AND HAIL ALONG WITH MVFR TO IFR VIS RESTRICTIONS. AFTER STORMS PASS(LIKELY AFTER 00-02Z)...VFR CONDITIONS EXPECTED TO PREVAIL FOR NEARLY ALL OF THE NIGHT PERIOD. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 94 69 88 66 / 62 30 48 73 MERIDIAN 95 68 89 67 / 48 25 33 69 VICKSBURG 93 69 87 61 / 59 31 56 71 HATTIESBURG 96 71 89 71 / 35 20 32 49 NATCHEZ 91 71 86 65 / 52 26 45 65 GREENVILLE 94 70 88 61 / 61 28 71 68 GREENWOOD 94 68 89 62 / 59 31 65 73 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/28/CME/DL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 430 AM CDT WED MAY 30 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 310930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 430 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE TODAY AS A DISTURBANCE MOVING OUT OF SOUTHERN ARKANSAS COMBINES WITH A STALLED BOUNDARY. THE MAIN TIME FOR THIS SEVERE ACTIVITY WILL BE FROM AROUND MIDDAY TO 7 PM. THE MAIN RISK WILL BE FOR DAMAGING WIND GUSTS AND HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE STORMS WILL AGAIN BE POSSIBLE LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A POTENT DISTURBANCE AND STRONG COLD FRONT MOVE THROUGH THE REGION. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS AND QUARTER SIZED HAIL OR LARGER. ONE OR TWO TORNADOES CAN NOT BE RULED OUT FOR THURSDAY NIGHT AS WIND SHEAR INCREASES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY AND AGAIN LATE THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
ARZ074-075-MSZ018-034-301730-
ASHLEY AR-CHICOT AR-WASHINGTON MS-BOLIVAR MS-
1149 AM CDT WED MAY 30 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT WED MAY 30 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED ACROSS EASTERN ARKANSAS
AT 1147 AM CDT...MOVING EAST AT 35 MPH. THIS LINE OF STORMS IS
SENDING AN OUTFLOW BOUNDARY TO THE EAST SOUTHEAST. THIS WILL HELP TO
GENERATE ADDITIONAL STORMS ACROSS THE NORTHWEST DELTA OF MISSISSIPPI
AND PORTIONS OF EXTREME SOUTHEAST ARKANSAS THROUGH THE EARLY
AFTERNOON. GIVEN SUFFICIENT DAYTIME HEATING...STORMS THAT DEVELOP
WILL ALSO BE CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND HAIL TO THE
SIZE OF NICKELS.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN BOLIVAR...WASHINGTON...CHICOT AND ASHLEY COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3411 9067 3353 9078 3311 9071 3302 9116
3303 9211 3320 9214 3341 9199 3339 9147
3357 9145 3352 9126 3360 9114 3371 9121
3368 9104 3373 9115 3378 9099 3397 9110
3396 9098 3409 9088 3412 9096
TIME...MOT...LOC 1647Z 267DEG 32KT 3444 9119 3399 9137
3387 9187
JCThe Little Rock radar (KLZK), 175 km away, was scanning. The volume nearest the first event began at 17:30 UTC.
37 thunderstorm wind, 9 hail, 4 strong wind, 1 flash flood, 1 lightning. Local standard time, as filed.
A tree was blown down in Benoit.
A tree was blown down onto a house in Boyle, and another tree was blown down in Cleveland.
Dime to nickel size hail fell in Greenville.
Light poles were blown down and pea size hail fell. A tree was struck by lightning in nearby Moorhead at Mississippi Delta Community College.
Quarter sized hail fell in Moorhead.
Quarter sized hail fell just northeast of Tchula.
Water was over a few roads in Greenville and Leland.
Roofs were blown off of a few sheds near Nanih Waiya. Trees and power lines were blown down in Betheden, and several trees were blown down near Louisville.
Power lines were blown down in Scooba.
Nickel size hail fell in Flowood.
A few trees were blown down on Church Road and a few tree limbs were blown down due to an outflow boundary that passed through.
Trees were blown down on North Washington Street and on East Avenue. A tree was also blown down on Logue Circle.
A few trees were blown down due to winds associated with an outflow boundary.
Trees were blown down on several roads in Crystal Springs and Hazelhurst.
Trees were blown down around Lake Lincoln.
A couple of trees were blown down in Stringer and Heidelberg due to outflow winds.
Trees were blown down onto power lines in Laurel, Sandersville, and Soso. Four power poles were on fire in four different areas.
Recorded 41 mph wind gust at the EOC.
Outflow wind gusts damaged power lines at Highway 44 and Gates Road starting a fire in the woods.
Penny sized hail fell at the intersection of Lake Harbor Road and Highway 51.
Power lines were blown down in Vicksburg.
A lightning pole and a transformer were hit by lightning near Wolf Lake.
Trees and power lines were blown down around Greenwood.
Trees were blown down on Providence Road and Greenfield Road.
A tree was blown down across Lakeside Drive.
Trees were blown down across Highway 35 north and south of Carrollton. A tree was blow down across power lines, causing them to come down. A transformer was blown as well.
A tree was blown down at the intersection of Sweethome Road and Hillside Road.
Trees were blown down and part of a metal roof was blown off a building. Power lines were also blown down in the area.
A power line and some small limbs were blown down in Winona.
Trees were blown down in Canton and Farmhaven. A tree was blown down on Rice Road and pea to dime size hail fell near Liberty Park. Power was out at traffic lights along Rice Road. Another tree was blown down at the intersection of Old Canton Road and Natchez Trace Parkway. An off duty broadcast meteorologist estimated 60 mph winds in Madison.
Numerous trees were blown down in and southwest of Hazlehurst, as well as across the southern portion of the county. Four people sustained minor injuries when a large branch crashed through the window of a home.
A tree was blown down onto a vehicle causing minor damage.
Three trees were blown down inside the Monticello city limits. Two fell on homes.
A tree was blown down in Columbia. A building was struck by lightning as well.
Numerous trees were blown down across Leake County.
Numerous trees and power lines were blown down around Magee. A tree fell on a garage in Mendenhall.
A few trees were blown down in the Eupora and Mathiston areas.
Numerous trees were blown down across Covington County.
Numerous trees were blown down around Raleigh. Forty to fifty mile per hour wind gusts occurred along Highway 13.
Trees were blown all across Jones County. Power lines were blown down along Lott Road. One tree was blocking the road at the 800 block of Ovett-Moselle Road. A residential natural gas line was ruptured on Country Circle just off Highway 15.
There were several trees blown down in the county. Also pea sized hail was reported north of Lumberton.
Trees were blown down in Louin.
Numerous trees were blown down around Hattiesburg and Brooklyn. Shingles on a home were damaged in Eastabuchie.
Trees were blown down in Heidelberg and Louin.
A few trees and some large tree branches were blown down in Lake.
Numerous trees were blown down across the county. Trees were blown onto power lines just east of Hickory. The roof of a church was damaged just south of Decatur, and pea size hail fell east of Decatur.
Trees were blown down on Griffis Fountain Road and Bill Addy Road.
Numerous trees were blown down across the county. One tree fell on a house and one fell on a vehicle in Meridian. A transformer was blown near 24th Street and 29th Street.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2012Every state in 2012This day in weather historyWarnings in Mississippi, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384350, 376773, 376774, 376775, 376776, 376777, 376756, 376781, 376785, 376786, 376789, 376813, 376791, 376792, 376793, 376794, 376795, 376798, 376799, 376803, 376800, 376801, 376802, 376806, 376807, 376808, 376810, 376811, 376814, 376816, 376818, 376819, 376820, 376822, 376823, 377022, 377025, 377026, 377027, 377028, and more.